# SDR ASOA2014022510018

- Difficulty date: January 31, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL ATTACH POINT LT DRAG ANGLE CRACKED AT FRAME 67.   REPAIRED LT DRAG ANGLE IAW REO 690-55-31-004.  MAJOR REPAIR.
